# SDR C2XA11RI178

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 23,945 hours, 18,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009520
- Condition: Melted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4154 EWR - CREW REPORTED A ELECTRICAL SMELL NEAR MAIN CABIN DOOR WITH OBSERVATION OF F/A FLASHLIGHT MELTED.  EWR MX REMOVED AND REPLACED THE FWD F/A FLASHLIGHT AND CRADLE ASSY IAW EMB 145 AMM 33-50-16 WITH OPERATIONAL CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
